# SDR COM60493

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: GB5D22
- Condition: Chafed
- Location: Anti-Skid Syst
- Part time: 5,234 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID CIRCUIT BREAKER TRIPPED AND WILL NOT RESET.  REPAIRED DEFECTIVE WIRING AT LANDING GEAR CONTROL PANEL.
